I'm on medication for my skin right now. It has a warning label that says to "stop medication and call your doctor right away if you notice that you have any of the following signs and symptoms of depression or psychosis:"
Here's the list:
- Start to feel sad or have crying spells
- Lose interest in activities you once enjoyed
- Sleep too much or have trouble sleeping
- Become more irritable, angry, or aggressive than usual (for example, temper outbursts, thoughts of violence)
- Have a change in your appetite or body weight
- Have trouble concentrating
- Withdraw from your friends or family
- Feel like you have no energy
- Have feelings of worthlessness or guilt
- Start having thoughts about hurting yourself or taking your own life
- Start acting on dangerous impulses
- Start seeing or hearing things that are not real
I've experienced all but two of these-_- I can NOT wait until I'm done with this in 3 months.